# SDR DALA2024101710147

- Difficulty date: October 12, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 120,559 hours, 18,032 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Detached
- Location: Door Lever
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 DISARM LEVERSIGN FELL OFF LOC 601. CORRECTIVE ACTION: REPOSITIONED & SECURED OK. (0604974)
